# SDR IPXA2015081792397

- Difficulty date: August 17, 2015
- Submitted: August 17, 2015
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Aircraft time: 52,712 hours, 11,670 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: ADA8012277
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LWR CARGO CEILING SUPPORT DAMAGED AT BS 982 X 14.  REPLACED SUPPORT CHANNEL IAW EO MD11-2550-57752-B, PARA 6C AND DWG ADA8012.
